# SDR AALA202506023726

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 63,101 hours, 26,420 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Not Reported
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: HEARD LOUD POP NOISE ON TAKEOFF ROLL, ENGINE COMPRESSOR STALL DURING TAKEOFF. AIRCRAFT REJECTED TAKEOFF AT 110 KNOTS AND RETURN TO BLOCK SAFELY AT STL. C/W FIM 71-05-00-810-805-F00. FOUND FAN LOCKED UP AND WILL NOT MOVE.  (OPEN).
